Comments for Magnesium citrate side effects...?

Click here to add your own comments

It doesn't sound dangerous..
by: Kerri Knox, RN- The Immune Queen!

Internal vibrating??? I have no idea what that is, but it does not sound dangerous. I don't think that it's anything to be so worried about... and 400 mg of magnesium per day is really a very small amount...


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System


magensium
by: Anonymous

Ik gebruik ook magnesium omdat ik 4x per week sport.Ik gebruik het nu 2 weken, kreeg last van diaree en ging een zoeken wat de magenesium daarmee te maken kon hebben. Dan lees ik niet zoveel positieve dingen. Ik slik elke avond 400mg voor het slapen gaan, kan dit kwaad of moet ik ermee stoppen?
____________________________________________________

TRANSLATION FROM DUTCH TO ENGLISH:

I also use magnesium 4 times a week because I do sports. I had been using it for two weeks when I began suffering from diarrhea and started a search for what to do with magenesium. Then I read not so many positive things. I take 400mg every night before bedtime, could this be hurting me or should I quit?

What did you read that was 'not so positive'?
by: Kerri Knox, RN- The Immune Queen!

I'm not sure what you mean when you say that you read some things that are 'not so positive'. There are pluses and minuses to EVERYTHING and diarrhea CAN be a problem for some people, but having loose stools can be a positive for other people who are constipated.

Please read my page on Magnesium Dosage to find out what the right magnesium dosage is for you. And the question to ask yourself is 'What are you trying to accomplish by taking magnesium?".

Do you have symptoms of magnesium deficiency? Or are you just taking it because you read something that makes it sound like you 'should' be taking magnesium? Maybe you don't need to take magnesium at all, I don't know...



Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects

vibrating
by: tammy

i also have had the vibrating when i take the mag. 250mg. but i think it is absorbing into my body and i just go with the flow, it eases up after about an hour. then my pains feel better.

Same Tammy that is having side effects from vitamin d
by: Kerri Knox, RN- The Immune Queen!

If this is the same Tammy that is having side effects from vitamin d, PLEASE read the blue magnesium dosage link that is underlined in my response above. 250 mg of magnesium per day is a practically worthless dose that is not going to significantly help your many many many symptoms of magnesium deficiency.


Kerri Knox, RN

Purring
by: Jen Miller

I always described the feeling as purring (like a cat) and the Dr. thought I was crazy. This must be the feeling you are talking about. Mine is mainly shoulders, heart and upper body. I have upped my mag and feel like it is happening again but also experience more the normal anxiety so I'm sure that also has to do with it. I am on thyroid, progesteron and lots of vitamins and supplements so hard to pin point issues. So aggrevating.

Click here to add your own comments

Return to Magnesium citrate side effects...?.

Return to Question about Magnesium.

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter